American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jonathan Rosenberg. The $K$-homology class of the Euler characteristic operator is trivial. Proc. Amer. Math. Soc. 127 (1999) 3467-3474. MR 1610789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shing-wai Chan. Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 126 (1998) 669-675. MR 1452797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shing-Wai Chan. $\mathcal{L}$-classes on pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 125 (1997) 1955-1968. MR 1327001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Liviu I. Nicolaescu. Generalized symplectic geometries and the index of families of elliptic problems. Memoirs of the AMS 128 (1997) MR 1388897.
Book volume table of contents   

[6] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nigel Higson and John Roe. A homotopy invariance theorem in coarse cohomology and $K$-theory . Trans. Amer. Math. Soc. 345 (1994) 347-365. MR 1243611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Roe. Coarse cohomology and index theory on complete Riemannian manifolds. Memoirs of the AMS 104 (1993) MR 1147350.
Book volume table of contents   

[9] Guihua Gong. Relative $K$-cycles and elliptic boundary conditions . Bull. Amer. Math. Soc. 28 (1993) 104-108. MR 1168515.
Abstract, references, and article information   
View Article: PDF

[10] Goran Perić. Eta invariants of Dirac operators on foliated manifolds . Trans. Amer. Math. Soc. 334 (1992) 761-782. MR 1068932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ruy Exel and Terry A. Loring. Extending cellular cohomology to $C\sp *$-algebras . Trans. Amer. Math. Soc. 329 (1992) 141-160. MR 1024770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Christopher Phillips. $C\sp \infty$ loop algebras and noncommutative Bott periodicity . Trans. Amer. Math. Soc. 325 (1991) 631-659. MR 1016810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jean-Michel Bismut and Jeff Cheeger. $\eta$-invariants and their adiabatic limits . J. Amer. Math. Soc. 2 (1989) 33-70. MR 966608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Haskell. Index theory on curves . Trans. Amer. Math. Soc. 288 (1985) 591-604. MR 776394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Catherine L. Olsen. Index theory in von Neumann algebras. Memoirs of the AMS 47 (1984) MR 727597.
Book volume table of contents   

[17] Iain Raeburn. On the Picard group of a continuous trace $C\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 263 (1981) 183-205. MR 590419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1